# SDR QXEA2011062100426

- Difficulty date: June 20, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 10,482 hours, 11,200 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - RT WING SKIN CUT OUT LANDING FOR ACCESS PANEL 624AT HAS FRETTING.  REMOVED FRETTING DAMAGE IAW RD 8/4-57-44.  MINIMUM REMAINING MATERIAL WITHIN LIMITS IAW RD 8/4-57-445. COMPLETED REPAIR IAW RD 8/4-57-445.
